MathSciNet Relay Station
MathSciNet bibliographic data
MR1858080 (2002g:14040) 14H40 (11G05 14C20 14C40 14H52)
An, Sang Yook; Kim, Seog Young; Marshall, David C.; Marshall, Susan H.; McCallum, William G.; Perlis, Alexander R. Jacobians of genus one curves. J. Number Theory 90 (2001), no. 2, 304–315.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement